English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Curvature blow up on a dense subset of the singularity in T3-Gowdy

MPS-Authors

Ringström,  Hans
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

JHDE2_547.pdf
(Any fulltext), 246KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ringström, H. (2005). Curvature blow up on a dense subset of the singularity in T3-Gowdy. Journal of Hyperbolic Differential Equations, 2(2), 547-564.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5F6F-2
Abstract
There is no abstract available